# SDR UPS08M52173

- Difficulty date: March 20, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN CORROSION ON SEAT TRACK CROWN AND FLANGE AT STA 824-865 X=-27.  CORROSION ON AFFECTED AREA REMOVED.  MATL THK:0.145 INCH (CROWN), MATL REMVD:0.060" (STA 859-861), MATL REMAINED:0.085 INCH FOUND OUT OF LIMIT.  DISCREPANT SEAT TRACK REMOVED SEAT TRACK FROM STA 781-869 X=-27 REWORKED.  HFEC INSP C/O ON TRIM OUT AREA, FOUND NO CRACK EVIDENT, NEW SEAT TRACK ON EXISTING SPLICE HAT-SECTION LOCATION FROM STA 781 TO 869 X=-27 INSTALLED PER SRM 51-31-01VIIR35.
